Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Side effects of tab modus 10mg

hi.i am a 25 yr old lady..i have last mensuration on July 20th..but this month it started on septamber month i have to postpone period to septamber 20th..because my marriage is on sep gynecologist told me to start tab modus 10 , august 27 onwards..and she has given me an another option to start tab.primalute n septamber 10 onwards..which is the best method to postpone my next period to septomber 2oth.pls give a replay..
Asked On : Wed, 17 Aug 2011
Answers:  2 Views:  3346
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General Surgeon 's  Response
Thanks for nice query
It has some side effects ,but keping in mind the need of time ,side effects are quite less ,so you can have.
Hope I have answered your question well to your satisfaction. Wish you speedy complete recovery at the earliest.
Answered: Wed, 17 Aug 2011
I find this answer helpful
General & Family Physician Dr. Shainaz Arif Kaware's  Response
welcome to HealthcareMagic
Your Gynaecologist has recommended 2 tablets for you to choose from so you can select any of them as both are hormonal pills.The better option to postpone will be to start on modus 10 as it can be taken from 27 August onwards or even you can take 2 days before that is from 25th onwards.Modus 10 is medroxyprogesterone and the time you will need to take is around 15 days shorter as compared to Primolut N.
Answered: Wed, 17 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor